# SDR A6WA200840213

- Difficulty date: March 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC MANIFOLD CRACKED ON AFT LOWER CORNER P/N 600-75221-130.  NR 2 HYDRAULIC MANIFOLD SUPPORT BRACKET REPAIRED. (M)
